Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DSedin

Acne Coming Back After 3 Months On Accutane?

Recommended Posts

So I started on accutane just over 3 months ago and the effects were amazing. I had no new cysts by 2 weeks and only mild - moderate acne up until about month 2. For a couple weeks after month 2 everything was clear, but about 3 weeks ago I started breaking out in mild acne on several different areas of my face, which has still continued until now. And this morning I wake up to find a big cyst forming on my nose (which is where I used to get the worst of my acne). So if anyone has an answer to why this may be happening I would like to hear it. I've been on 40mg a day from the start and that's what my doctor plans to keep me on for the entire 6 month course. The side effects have taken a pretty bad toll on my skin but should I ask to up the dose? I have been on a perfect schedule, missing no doses. There haven't been any drastic changes to my diet, and I haven't been stressed out. It's really frustrating because now the past 3 months almost seem like a waste. Every new cyst that I get seems to last for a month or longer and leaves a nasty mark for ages. Any knowledge you have on the subject would be great. Is this normal? Will it continue to get better? Thank you for taking the time to read this.

Share this post


Link to post
Share on other sites

I'm currently on my 2month's does of Accutane. My skin feels so SOFT!! I keep going up to my mom and telling her to feel it, I'm so proud of it!

So I know where your coming from with the disappointment of the medication being so wonderful then your acne's all coming back worse. The side-effects on the box do state that it CAN worsen acne, but just stick with it!!

Wait till your next appointment with your doctor, it's supposed to take 5 months, so let it do its thing, I'm sure you've suffered years of having the nodules, 2 more months wont kill you biggrin.png

Hang in there, report any signs of being depressed or suicidal, but yeah just hang in there it will be okay!

Edited by punxrider4

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×